Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

My penis skin is very painful at the time of enlargement

sir iam suffering from intercourse. head of the pennies to skin some broken and it is very pain full after enlarging time pls advise recover
Asked On : Thu, 16 Jun 2011
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Sanjith,
Welcome to HealthcareMagic Forum & Thanks for the query.

If the injury is not deap, wait to get it healed. You can apply antibiotic ointments locally and can have analgesics orally.

If the tear is very deap, better see a surgeon to get it sutured.

Contact me for more information or guidance

Wish you Good Reproductive & Sexual Health
With Warm Regards,
Dr. A CHAKRAVARTHY MBBS; MBA; MHSc (Reproductive & Sexual Medicine)

Consultant, Vaccines, Rabies & HIV / AIDS Prevention,
President, International Association of Sexual Medicine (IAS-M)

Call for Appointment:
+919 44 71 55 0 77 / +919 44 77 050 77 / +91 – 99 464 2 55 77 / /
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor